# SDR UHLA2013012500021

- Difficulty date: January 25, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 21,394 hours, 14,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Ramp
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AFT DOOR LATCH LOCK INDICATOR NOT GREEN WITH DOOR CLOSED.  RE-ATTACHED COMMAND RAMP TO R1 DOOR SHAFT IAW AMM 52-41-00-05.  OPS CHECK GOOD.
